# SDR FDEA201003281121

- Difficulty date: March 28, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545743
- Condition: Damaged
- Location: Bs 650-665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA STA 660 BETWEEN STR 3L AND 4L NO EDGE DISTANCE ON FASTENERS.  CUT OUT DAMAGED AREA DIMS 3" X 3.4", FABRICATED TRIPLER USING 2024T-3 .100 PO 9009120 DIMS 10 7/8" X 11 3/8", FABRICATED DOUBLER USING 2024T-3 .080 PO 9009327 DIMS 11 5/8" X 13 1/2", FABRICATED FILLER USING 2024T-3 .090 PO 9009093 DIMS 17" X 9 1/2",   FABRICATED TEAR STRAP USING 2024T-3 .063 PO 9009362 DIMS 9 1/4" X 3 3/8", FABRICATED   REPAIR AREA FILLER USING 7075T-6 .160 PO 5070342 DIMS 3 1/4" X 3" AND INSTALLED ALL REPAIR PARTS IAW P-F SRM 53-30-4, P-F SRM 53-30-3 AND SRM 51-30-2.
